MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 694765
Medical Device Problem Codes Intermittent Capture (1080); Under-Sensing (1661); Low impedance (2285)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient¿s right ventricular (rv) lead exhibited intermittent capture, low pacing impedance, and undersensing.The rv lead was reprogrammed.An rv lead revision is planned; however, the lead remains in use until the procedure occurs.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was below the expected lower range.Analysis of the device memory indicated the criteria for the right ventricular lead integrity alert were met.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated right ventricular undersensing.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the rv lead explanted and replaced.

Brand Name
SPRINT QUATTRO SECURE MRI SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8495735
Report Number2649622-2019-05951
Device Sequence Number19108572
Product Code LWS
UDI-Device Identifier00643169535947
UDI-Public00643169535947
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/07/2018
Device Model Number694765
Device Catalogue Number694765
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer04/09/2019
08/20/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date04/10/2019
09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
429688 LEAD, DTBA1D1 CRT-D
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight104